MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SENSOR; STYLET FOR CATHETER, GASTRO-UROLOGY

BOSTON SCIENTIFIC CORPORATION SENSOR; STYLET FOR CATHETER, GASTRO-UROLOGY
Model Number M0066703091
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/25/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block a2: the exact age of the patient is unknown.However, it was reported the patient was over 18 years old.Block d4, h4: the customer reported this could be one of three lot numbers 31128469, 31133485, and 31075347.It is unknown which of these lot numbers the tip broke off of.Block e4: this event was reported to the fda via a voluntary medwatch report.The report number is (b)(4).Block h6 (device codes): imdrf device code a0401 captures the reportable event of corewire break.
 
Event or Problem Description
It was reported to boston scientific corporation that a sensor wire was used in the kidney during an endoscopy procedure performed on (b)(6) 2023.During the procedure, the tip of the sensor wire broke off.The patient will require another procedure to remove the stone and the fragment that broke off will be retrieved at that time.
 
Additional Manufacturer Narrative
A2: the exact age of the patient is unknown.However, it was reported the patient was over 18 years old.D4, h4: the customer reported this could be one of three lot numbers 31128469, 31133485, and 31075347.It is unknown which of these lot numbers the tip broke off of.E4: this event was reported to the fda via a voluntary medwatch report.The report number is mw5117299.H6 (device codes): imdrf device code a0401 captures the reportable event of corewire break.H11: correction.D4 expiration date has been updated from required to not applicable.
 
Event or Problem Description

Brand Name
SENSOR
Common Device Name
STYLET FOR CATHETER, GASTRO-UROLOGY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key17070229
Report Number3005099803-2023-02903
Device Sequence Number5885820
Product Code EZB
UDI-Device Identifier08714729257318
UDI-Public08714729257318
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 06/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/26/2026
Device Model NumberM0066703091
Device Catalogue Number670-309
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/11/2023
Supplement Date Received by Manufacturer05/11/2023
Initial Report FDA Received Date06/06/2023
Supplement Report FDA Received Date06/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale